Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Persisting mild pain on the left after taking medicines. Had taken scopinal for pain due to bulky ovary. Suggestions?

hello sir i am 23 yrs old single. two days back i had sudden pain in my lower abdominal left side. that time i just took a painkiller which had reduce the pain but not completely fine.then i consulted to gyn doctor.she did ultrasound and the result shows that my left ovary is bulky in sie with heterogenous echotexture.minimal peripheral vascularity detected.and detortion of left ovary. uterus and right ovary is normal she just gave my medicine scopinal for pain. now i dont have severe pain but still all the time i feel mild pain on my left side.can you please sugest me what should i do now
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history and your description of Ultrasonography,it looks that you have Ovarian torsion and if it settles down with conservative treatment it is all right.
Please discuss with your Gynecologist,about the possibility of recurrence as in such cases it is possible that it occurs again and if blood supply to Ovary is obstructed.
It can be fixed with surgical correction and it can be fixed so as to prevent recurrence by procedure called oophoropexy.
If damage is there to the blood supply and necrosis is there then it may be necessary to remove that ovary.
Please take care
Good luck.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor